Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 292, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 11, 2011, 10:38 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2011, 10:38 PM CDT (03:38 UTC)
- Expired
- Aug 11, 2011, 11:30 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 40 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 11:00 PM CDT | HAIL 1 | 6 Se Brownlee, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 4:38 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2513 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS53 KLBF 120338
SVRLBF
NEC017-031-120430-
/O.NEW.KLBF.SV.W.0292.110812T0338Z-110812T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1130 PM CDT
* AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
EAST OF HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...OR 21 MILES
NORTHEAST OF THEDFORD...AND MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELSMERE AROUND 1115 PM CDT.
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4234 9998 4209 9999 4209 10017 4208 10019
4209 10033 4227 10071 4238 10054
TIME...MOT...LOC 0338Z 297DEG 17KT 4225 10037
WIND...HAIL 60MPH 1.00IN
$$
BROOKS1 follow-up statement
758
WWUS53 KLBF 120403
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1103 PM CDT THU AUG 11 2011
NEC017-031-120430-
/O.CON.KLBF.SV.W.0292.000000T0000Z-110812T0430Z/
BROWN NE-CHERRY NE-
1103 PM CDT THU AUG 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY AND SOUTHWESTERN BROWN COUNTIES UNTIL 1130 PM CDT...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF ELSMERE...OR 21 MILES NORTHEAST OF THEDFORD...MOVING
SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELSMERE AROUND 1130 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4234 9998 4233 9998 4209 9999 4208 10018
4209 10033 4223 10062 4237 10041
TIME...MOT...LOC 0403Z 301DEG 14KT 4221 10031
WIND...HAIL 60MPH 1.75IN
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 10:31 PM CDT, 7 minutes earlier.
Area forecast discussion, Aug 11, 10:31 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1031 PM CDT THU AUG 11 2011 .UPDATE... UPDATED TO INCLUDE CUSTER COUNTY IN TORNADO WATCH 767. && .PREV DISCUSSION... /ISSUED 903 PM CDT THU AUG 11 2011/ UPDATE... ADDED COUNTIES BLAINE...LOUP...GARFIELD AND WHEELER TO TORNADO WATCH. PREV DISCUSSION... /ISSUED 158 PM CDT THU AUG 11 2011/ DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND OVERNIGHT AS WINDS ALOFT REMAIN STRONG...LAPSE RATES STEEP AND MOIST AND FREEZING LEVELS ARE AROUND 11500 FT AGL. SFC ANALYSIS...RADAR...SATELLITE...THE HRRR AND CONSENSUS OF NAM...SREF AND GFS SUGGEST NCNTL NEB ALONG AND EAST OF HIGHWAY 83 AND ALONG AND NORTH OF NEBRASKA HIGHWAY 2 WILL BE THE MOST LIKELY OR CONGESTED AREA FOR STORM ACTIVITY. THE RUC IS SUGGESTING THE REST OF THE FCST AREA WILL BE SOMEWHAT CAPPED LIMITING STORM COVERAGE TO MAINLY ISOLATED ACTIVITY. THE OVERALL ENVIRONMENT FEATURES HIGH CAPE BUT DRY AIR ALOFT SOUTH AND WEST BUT HIGH CAPE AND MOIST ALOFT ACROSS THE AREA OF GREATEST INTEREST...AS MENTIONED ABOVE. THE FATE OF THE HEAVY CUMULUS BUILD UP ACROSS SWRN NEB REMAINS TO BE SEEN. STORM ACTIVITY COULD COMMENCE MID TO LATE THIS AFTERNOON AND CONTINUE MOST OF THE NIGHT BEFORE SETTLING DOWN EARLY FRIDAY MORNING. SOME LINGERING SHOWER AND THUNDERSTORM ACTIVITY EXITS THE FCST AREA TO THE EAST FRIDAY MORNING WITH CANADIAN AIR BUILDING IN FOR THE WEEKEND. THIS HIGH WILL BUILD VERY SLOWLY THROUGH THE UPPER MIDWEST SATURDAY AND SUNDAY PROVIDING COOL AND STABLE EAST AND SOUTHEAST SFC WINDS WITH HIGHS IN THE 70S TO LOWER 80S MOST AREAS. THE EXCEPTION WOULD BE ACROSS THE FAR WEST AND SOUTHWEST WHERE WARM AIR COULD BEGIN SPREADING NORTH OUT OF ERN COLO AND WRN KS. THE GFS AND 00Z ECMWF SUGGEST ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS DEVELOPING ALONG A WARM FRONT MONDAY NIGHT...MAINLY EAST OF HIGHWAY 83. THEREAFTER THE GREAT UPPER LEVEL RIDGE OF THIS SUMMER BUILDS NORTH AND BRUSHES NEBRASKA WITH HUMID 80S TO LOWER 90S TUESDAY AND WEDNESDAY. A COLD FRONT SHOULD BE MAKING ITS WAY INTO THE FCST AREA WEDNESDAY NIGHT WITH COOLER WEATHER FOR THURSDAY. THE SLOWER GFS AND GEM WERE FAVORED OVER THE FASTER 00Z ECMWF WHICH DRIVES THE COLD FRONT THROUGH 1 DAY EARLIER. ISOLATED THUNDERSTORMS ARE OPERATING TUESDAY NIGHT AND WEDNESDAY NIGHT FOR THE HIGH CAPE ENVIRONMENT AND APPROACHING COLD FRONT. OTHERWISE THE ATMOSPHERE SHOULD REMAIN CAPPED AS H7 TEMPS RISE TOWARD 15-16C. AVIATION... SCATTERED SEVERE STORMS ARE EXPECTED FROM 21 UTC THROUGH AT LEAST 06 UTC. IFR CONDITIONS...HAIL...AND SURFACE WINDS OF 50 KTS OR GREATER ARE EXPECTED WITH THE STORMS. HOWEVER...CONFIDENCE IN IMPACTS AT ANY GIVEN LOCALE IS MODEST AT BEST GIVEN SCATTERED NATURE OF THE STORMS. A WEAK COLD FRONT WILL MOVE ACROSS THE REGION 06 TO 12 UTC...AND IS EXPECTED TO BRING YET ANOTHER ROUND OF TSRA TO NORTHERN NEB. IN THE WAKE OF THE STORMS AND BEHIND THE FRONT...STRATUS COULD FORM...BUT LOW CONFIDENCE PREVENTS ITS INCLUSION IN THE KLBF OR KVTN TAFS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...POWER
Hazardous weather outlook, Aug 11, 3:35 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT THU AUG 11 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-122045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CDT THU AUG 11 2011 /235 PM MDT THU AUG 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF THE WESTERN AND NORTH CENTRAL PARTS OF NEBRASKA INTO TONIGHT. SCATTERED STORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY THROUGH THE EVENING HOURS. AN ISOLATED TORNADO IS POSSIBLE. THE PRIMARY THREAT WILL TRANSITION TO ONE OF DAMAGING WINDS AND HEAVY RAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A CHANCE OF THUNDERSTORMS WILL LINGER OVER NORTH CENTRAL NEBRASKA ON FRIDAY. SLIGHT CHANCES FOR STORMS WILL THEN RETURN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CJS
In the hours before
Local storm report, Aug 11, 9:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 8 SSE VENANGO 40.65N 101.98W
08/11/2011 E1.25 INCH CHASE NE PUBLIC
&&
JAHSENMALocal storm report, Aug 11, 10:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST NAPER 42.96N 99.10W
08/11/2011 E60.00 MPH BOYD NE PUBLIC
0749 PM TORNADO 1 W WOOD LAKE 42.64N 100.26W
08/11/2011 CHERRY NE TRAINED SPOTTER
SPOTTER WAS SEEING DEBRIS FLYING UNDER THE FUNNEL
0800 PM TORNADO 1 S WOOD LAKE 42.62N 100.24W
08/11/2011 CHERRY NE TRAINED SPOTTER
DEBRIS IN THE AIR AND POSSIBLY BECOMING RAIN WRAPPED.
0803 PM HAIL 4 ENE JOHNSTOWN 42.59N 99.98W
08/11/2011 E1.00 INCH BROWN NE FIRE DEPT/RESCUE
0805 PM TORNADO 3 SE WOOD LAKE 42.61N 100.20W
08/11/2011 CHERRY NE TRAINED SPOTTER
ESTIMATING TORNADO BEING A QUARTER MILE WIDE AND HAVE
SEEN DAMAGE ALONG TORNADO PATH
0810 PM HAIL 8 SSE VENANGO 40.65N 101.98W
08/11/2011 E1.25 INCH CHASE NE PUBLIC
0815 PM FUNNEL CLOUD 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 BROWN NE TRAINED SPOTTER
0815 PM HAIL 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 E1.75 INCH BROWN NE TRAINED SPOTTER
0822 PM TORNADO 5 N JOHNSTOWN 42.64N 100.06W
08/11/2011 BROWN NE TRAINED SPOTTER
BRIEF TOUCHDOWN
0825 PM HAIL 6 NW BASSETT 42.64N 99.62W
08/11/2011 E1.00 INCH ROCK NE PUBLIC
RELAYED VIA THE ROCK COUNTY SHERRIFS OFFICE.
0832 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E1.25 INCH CHERRY NE PUBLIC
0835 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E2.75 INCH CHERRY NE PUBLIC
0840 PM HAIL 12 NW IMPERIAL 40.64N 101.80W
08/11/2011 E2.50 INCH CHASE NE PUBLIC
0854 PM TORNADO 10 S JOHNSTOWN 42.43N 100.06W
08/11/2011 BROWN NE TRAINED SPOTTER
0902 PM TORNADO 10 S JOHNSTOWN 42.43N 100.06W
08/11/2011 BROWN NE FIRE DEPT/RESCUE
TORNADO ON THE GROUND 10 MILES SOUTH AND ONE MILE EAST OF
JOHNSTOWN
&&
JAHSENMALocal storm report, Aug 11, 10:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM FUNNEL CLOUD 5 SE PURDUM 42.02N 100.19W
08/11/2011 BLAINE NE TRAINED SPOTTER
&&
BROOKSLocal storm report, Aug 11, 10:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 1 E PURDUM 42.07N 100.24W
08/11/2011 E1.25 INCH BLAINE NE CO-OP OBSERVER
NOTED WINDS WERE FROM THE SOUTH THEN RAPIDLY SWITCHED
AROUND FROM THE NORTH AS THE STORM PASSED.
&&
JAHSENMALocal storm report, Aug 11, 10:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST NAPER 42.96N 99.10W
08/11/2011 E60.00 MPH BOYD NE PUBLIC
0749 PM TORNADO 1 W WOOD LAKE 42.64N 100.26W
08/11/2011 CHERRY NE TRAINED SPOTTER
SPOTTER WAS SEEING DEBRIS FLYING UNDER THE FUNNEL
0800 PM TORNADO 1 S WOOD LAKE 42.62N 100.24W
08/11/2011 CHERRY NE TRAINED SPOTTER
DEBRIS IN THE AIR AND POSSIBLY BECOMING RAIN WRAPPED.
0803 PM HAIL 4 ENE JOHNSTOWN 42.59N 99.98W
08/11/2011 E1.00 INCH BROWN NE FIRE DEPT/RESCUE
0805 PM TORNADO 3 SE WOOD LAKE 42.61N 100.20W
08/11/2011 CHERRY NE TRAINED SPOTTER
ESTIMATING TORNADO BEING A QUARTER MILE WIDE AND HAVE
SEEN DAMAGE ALONG TORNADO PATH
0810 PM HAIL 8 SSE VENANGO 40.65N 101.98W
08/11/2011 E1.25 INCH CHASE NE PUBLIC
0815 PM FUNNEL CLOUD 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 BROWN NE TRAINED SPOTTER
0815 PM HAIL 3 SW JOHNSTOWN 42.54N 100.10W
08/11/2011 E1.75 INCH BROWN NE TRAINED SPOTTER
0822 PM TORNADO 5 N JOHNSTOWN 42.64N 100.06W
08/11/2011 BROWN NE TRAINED SPOTTER
BRIEF TOUCHDOWN
0825 PM HAIL 6 NW BASSETT 42.64N 99.62W
08/11/2011 E1.00 INCH ROCK NE PUBLIC
RELAYED VIA THE ROCK COUNTY SHERRIFS OFFICE.
0832 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E1.25 INCH CHERRY NE PUBLIC
0835 PM HAIL 29 S VALENTINE 42.45N 100.55W
08/11/2011 E2.75 INCH CHERRY NE PUBLIC
0840 PM HAIL 12 NW IMPERIAL 40.64N 101.80W
08/11/2011 E2.50 INCH CHASE NE PUBLIC
0854 PM TORNADO 10 S JOHNSTOWN 42.43N 100.06W
08/11/2011 BROWN NE TRAINED SPOTTER
0902 PM TORNADO 10 S JOHNSTOWN 42.43N 100.06W
08/11/2011 BROWN NE FIRE DEPT/RESCUE
TORNADO ON THE GROUND 10 MILES SOUTH AND ONE MILE EAST OF
JOHNSTOWN
1002 PM HAIL 1 E PURDUM 42.07N 100.24W
08/11/2011 E1.25 INCH BLAINE NE CO-OP OBSERVER
NOTED WINDS WERE FROM THE SOUTH THEN RAPIDLY SWITCHED
AROUND FROM THE NORTH AS THE STORM PASSED.
1022 PM FUNNEL CLOUD 5 SE PURDUM 42.02N 100.19W
08/11/2011 BLAINE NE TRAINED SPOTTER
&&
JAHSENMASpecial weather statement, Aug 11, 10:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1029 PM CDT THU AUG 11 2011 NEZ005-120415- EASTERN CHERRY NE- 1029 PM CDT THU AUG 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL 1115 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...OR 22 MILES NORTH OF THEDFORD...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELSMERE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SCHULTZ
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 42 min |
| Aug 11, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 44 min |
| Aug 11, 7:48 PM CDT | Tornado Warning | LBF | Brown, Cherry | 27 min |
| Aug 11, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 50 min |
| Aug 11, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 28 min |
| Aug 11, 8:07 PM CDT | Tornado Warning | LBF | Brown, Cherry | 23 min |
| Aug 11, 8:21 PM CDT | Tornado Warning | LBF | Cherry | 39 min |
| Aug 11, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| Aug 11, 8:30 PM CDT | Tornado Warning | LBF | Brown, Cherry | 30 min |
| Aug 11, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 51 min |
| Aug 11, 8:58 PM CDT | Tornado Warning | LBF | Brown | 32 min |
| Aug 11, 8:59 PM CDT | Tornado Warning | LBF | Cherry | 31 min |
| Aug 11, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 45 min |
| Aug 11, 9:50 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 25 min |
| Aug 11, 10:14 PM CDT | Tornado Warning | LBF | Blaine, Thomas | 31 min |
| Aug 11, 10:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 46 min |
| Aug 11, 10:45 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 45 min |
| Aug 11, 11:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 11, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 65 min |
| Aug 12, 12:09 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 51 min |
| Aug 12, 1:00 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 45 min |
| Aug 12, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Aug 12, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 27 min |
| Aug 12, 2:41 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Aug 12, 3:02 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 32 min |
| Aug 12, 3:57 AM CDT | Areal Flood Advisory | LBF | Brown, Cherry, Rock | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.